# SDR YENA2025061700631

- Difficulty date: June 14, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N944JT
- Make and model: Airbus A321-231
- Aircraft serial: 06359
- Aircraft time: 43,603 hours, 8,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION WEB LOC. BTW FR69 AND FR70 AND STR23L AT AFT GALLEY AREA (C PCP FINDING); REMOVED AND REPLACED WEB LOC. BTW FR69 TO FR70 AND STR23L AT AFT GALLEY AREA IAW DWG D53474180, A321 SRM 51-42-11 AND SRM 51-71-11-911-001.
